On augmented Lagrangians for optimization problems with a single constraint


Gasimov R., Rubinov A.

JOURNAL OF GLOBAL OPTIMIZATION, vol.28, no.2, pp.153-173, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1023/b:jogo.0000015309.88480.2b
  • Title of Journal : JOURNAL OF GLOBAL OPTIMIZATION
  • Page Numbers: pp.153-173

Abstract

We examine augmented Lagrangians for optimization problems with a single (either inequality or equality) constraint. We establish some links between augmented Lagrangians and Lagrange-type functions and propose a new kind of Lagrange-type functions for a problem with a single inequality constraint. Finally, we discuss a supergradient algorithm for calculating optimal values of dual problems corresponding to some class of augmented Lagrangians.